MathSciNet Relay Station
MathSciNet bibliographic data
MR2797990 60G70 (62E17)
Das, Bikramjit; Resnick, Sidney I. Conditioning on an extreme component: model consistency with regular variation on cones. Bernoulli 17 (2011), no. 1, 226–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement